Représentations logarithmiques de phénomènes religieux
Bibliographic Data
| ID | 2583465 |
|---|---|
| Authors | Jacques Maître (corresponding author) |
| Year | 1963 |
| Volume | 4 |
| Issue | 1 |
| Pages | 22 |
| Publication date | 1963-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Revue Française de Sociologie (JOURNAL) |
| Journal identifiers | ISSN: 0035-2969 • E-ISSN: 1958-5691 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/3320001 |
| OpenAlex | W2323797671 |
| Language | FR |
| Citations received | 1 |
Maître Jacques. Représentations logarithmiques de phénomènes religieux. In: Revue française de sociologie, 1963, 4-1. pp. 22-36
| Citations per year | 0.04 |
|---|---|
| Citation span | 2002 - 2002 (1) |
| Highly cited | No |